# SDR SIMA201023602

- Difficulty date: August 23, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 20,923 hours, 18,542 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 316311
- Part serial: 15352053P
- Condition: Failed
- Location: Nr 3
- Part time: 248 hours, 203 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4482 DURING TAKEOFF AND AT RETRACTION THE CREW REPORTED, HEARD A LOUD BANG AND GOT SIGNIFICANT VIBRATION FOR 5 SECONDS.  THE CAPTAIN DECLARED AN EMERGENCY.  CRASH, FIRE AND RESCUE WERE CALLED.  THE AIRCRAFT LANDED SAFELY AT RDU.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION AND FOUND THE NR 3 TIRE DAMAGED, THE RIGHT INNER FLAP DAMAGED, AND THE NR 2 ENGINE INLET DAMAGE.  REMOVED AND REPLACED THE NR 3 MAIN LANDING GEAR WHEEL ASSEMBLY IAW W/C 32-700-11.  REMOVED AND REPLACED NR 4 MAIN TIRE ASSEMBLY, IAW WORK CARD 32-700-11.  THE AIRCRAFT WAS FERRIED TO MQT FOR REPAIRS TO THE COWLING.  REMOVED THE RIGHT HAND UPPER COWLING IAW AMM 71-11-01-400-801-A. REMOVED AND REPLACED THE RIGHT HAND LOWER COWLING IAW AMM 71-12-01-400-802-A.  REMOVED AND REPLACED THE RIGHT HAND ARON IAW AMM 71-13-01=400-801-A. THE AIRCRAFT WAS RETURNED TO SERVICE.
